MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-00-009
Medical Device Problem Codes Loss of or Failure to Bond (1068); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 05/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for right knee revision to address migration and aseptic loosening of the tibial baseplate.Date of implantation: (b)(6) 2017.Date of revision: (b)(6) 2021; (right knee).Treatment: revision of tibial baseplate and insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records from (b)(6) 2021, report that patient had a revision of tibial component right knee to address mechanical loosening of internal right knee prosthetic joint.Depuy components were used during this procedure along with competitor cement.The indicators for surgery included pain.The femoral and patella components were noted to be well fixed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE FB TIB BASE SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12061319
Report Number1818910-2021-13528
Device Sequence Number3959444
Product Code OIY
UDI-Device Identifier10603295042433
UDI-Public10603295042433
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-00-009
Device Catalogue Number150600009
Device Lot Number8451723
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer06/21/2021
08/09/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date07/05/2021
08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 9 7MM; ATTUNE CR FEM RT SZ 9 CEM; ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE MEDIAL DOME PAT 41MM; COMPETITOR BONE CEMENT (STRYKER); COMPETITOR BONE CEMENT (STRYKER); ATTUNE CR FB INSRT SZ 9 7MM; ATTUNE CR FEM RT SZ 9 CEM; ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE MEDIAL DOME PAT 41MM; COMPETITOR BONE CEMENT (STRYKER); COMPETITOR BONE CEMENT (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight142